MathSciNet Relay Station
MathSciNet bibliographic data
MR728445 (85g:11088) 11P05 (11Y35)
Romani, F. Computations concerning Waring's problem for cubes. Calcolo 19 (1982), no. 4, 415–431.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement